# SDR NACA20020016

- Difficulty date: May 2, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N1377K
- Make and model: Doug C-118A
- Aircraft serial: 44596
- Aircraft time: 34,125 hours
- Engine: Pwa R2800*
- Engine time: 1,702 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: R2800
- Part serial: P33192
- Condition: Malfunctioned
- Location: Nr 3
- Part time: 1,702 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE BACKFIRES, FULL RICH AT ALL POWER SETTINGS.  REPLACED THE NR 3 ENGINE.
